MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; REFERENCE SENSOR

ORTHALIGN, INC. ORTHALIGN PLUS; REFERENCE SENSOR
Model Number 403087-06
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the returned reference sensor via inspection, housing seal test, simulated procedures found no issues with the sensor.The reference sensor returned was found to have conformal coating inside the sensor, which could cause the issue as described by the user.During testing the device performance was within normal limits, therefore the sensor was found to function as designed.There were no reported consequences, or impact to the patient.
 
Event or Problem Description
It was reported that the sensor gave very inaccurate cup placement readings.Nav unit had battery issues, and powered down.

Brand Name
ORTHALIGN PLUS
Common Device Name
REFERENCE SENSOR
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key10764748
Report Number3007522148-2020-00012
Device Sequence Number19104533
Product Code OLO
UDI-Device Identifier00851977007888
UDI-Public00851977007888
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2019
Device Model Number403087-06
Device Catalogue Number403087-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1